# SDR UPS97222981

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CRACK ON FRAME AT STA 277 ABOVE STR 16 RIGHT, FRAME ALSO CRACKED ABOVE STR 15 RT.  REPAIRED CRACKED FRAME AT STA 277 FROM ABOVE STRINGER 15R TO BELOW STR 16 RT IAW SRM 51-40-2 CRACK REPAIR ENCOMPASSED CRACKS FOUND ON NRC 685606.
